# SDR IPXA09557217

- Difficulty date: August 22, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 SLAT LOWER CLOSE OUT PANEL T/E FACE SKIN CORRODED SEVERAL LOCATIONS.  REMOVED AND REPLACED IAW AMM 27-81-02-4.
